# SDR SIMA20151116001

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,902 hours, 29,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE SERVICE DOOR WON’T ILLUMINATE.  REMOVED & INSTALLED EMER EXIT SIGN ASSEMBLY ABOVE SERVICE DOOR IAW AMM 33-50-14.  SUSPECT BAD LIGHT.
